Thank you for asking at HCM.
I went through your wife's history and would like to make suggestions for her as follows:
1. Side effects of steroids
are more common if they are taken orally or injections. I would first think that she has had side effects due to oral steroids which were mixed in medicine.
Common side effects of oral steroids are weight gain, diabetes
, high blood pressure
, and many others...
2. Many of the inhalers for asthma
also contain steroids, but they are in inhaled form and they are minimally absorbed in blood. Hence they usually do not cause such side effects. Hence, they are much more safer for long term use as compared to oral steroids.
3. As she has already had side effects, unfortunately there is no antidote. Side effects of oral steroids can decrease with time (a few months) after discontinuation. Though she will be able to use inhalers as per her doctor's advice.
4. For better asthma management, I would suggest her to consult a pulmonologist
or allergy-asthma specialist who will assess her symptoms in detail and will prescribe necessary treatment.
5. I would also suggest her regular yoga & pranayama, regular exercise like walking which increases immunity and lung capacity over long time.
6. I would also suggest her a healthy diet rich in vitamins & minerals which will gradually improve her immunity over long time.
7. Regarding pain while walking, it could be due to overweight
, but it is important to know exactly which part of leg is aching to guide further. An orthopedic consultation may be helpful if pain is severe/of long duration.
Hope above suggestions will be helpful to her.
Should you have any further query, please feel free to ask at HCM.
Wish her the best of the health ahead.
Thank you & Regards.